# SDR AALA201812269004

- Difficulty date: December 4, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57255511000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SKIN BETWEEN RIBS 5 - 6 ON THE LEFT WING.  REPAIRED THE SKIN IAW EA 105103A.
